# SDR DL72S000550

- Difficulty date: March 20, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N416DA
- Make and model: Boeing 727232
- Aircraft serial: 21258
- Aircraft time: 69,005 hours, 53,791 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Valve
- Part number: 8816001001
- Condition: Leaking
- Location: Rudder Pcu
- Component: Control, 591005017
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

SYSTEM A HYD LOSS IN FLT.  DIVERTED TO ELP.  FOUND LWR RUDDER PCU YAW DAMPER ENGAGE SOLENOID VALVE LEAKING.  REPLACED SOLENOID VALVE AND HYDRAULIC CASE DRAIN AND PRESS FILTERS.
